- -

Connected metrizable subtopologies and partitions into copies of the Cantor set

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Connected metrizable subtopologies and partitions into copies of the Cantor set

Show simple item record

Files in this item

dc.contributor.author Druzhinina, Irina es_ES
dc.date.accessioned 2017-06-16T09:29:02Z
dc.date.available 2017-06-16T09:29:02Z
dc.date.issued 2006-10-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/82988
dc.description.abstract [EN] We prove under Martin’s Axiom that every separable metrizable space represented as the union of less than 2 ω zero-dimensional compact subsets is zero-dimensional. On the other hand, we show in ZFC that every separable completely metrizable space without isolated points is the union of 2ω pairwise disjoint copies of the Cantor set. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Metrizable space es_ES
dc.subject Completely metrizable space es_ES
dc.subject Condensation es_ES
dc.subject Connected metrizable subtopology es_ES
dc.subject Cantor se es_ES
dc.subject Zero-dimensional space es_ES
dc.subject Martin’s Axiom es_ES
dc.title Connected metrizable subtopologies and partitions into copies of the Cantor set es_ES
dc.type Artículo es_ES
dc.date.updated 2017-06-16T08:57:02Z
dc.identifier.doi 10.4995/agt.2006.1919
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Druzhinina, I. (2006). Connected metrizable subtopologies and partitions into copies of the Cantor set. Applied General Topology. 7(2):139-150. doi:10.4995/agt.2006.1919. es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2006.1919 es_ES
dc.description.upvformatpinicio 139 es_ES
dc.description.upvformatpfin 150 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 7
dc.description.issue 2
dc.identifier.eissn 1989-4147
dc.relation.references R. Engelking, General Topology, Helderman Verlag, Berlin 1989. es_ES
dc.relation.references P. Delaney and W. Just, Two remarks on weaker connected topologies, Comment. Math. Univ. Carolin. 40 no. 2 (1999), 327–329. es_ES
dc.relation.references I. Druzhinina, Condensations onto connected metrizable spaces, Houston J. Math. 30 no. 3, (2004), 751–766. es_ES
dc.relation.references K. Kunen, Set Theory, North Holland, 1980. es_ES
dc.relation.references M.G. Tkachenko, V.V. Tkachuk, V. Uspenskij, and R.G. Wilson, In quest of weaker connected topologies, Comment. Math. Univ. Carolin. 37 no. 4 (1996), 825–841. es_ES


This item appears in the following Collection(s)

Show simple item record